# SDR SWAA2021072688276

- Difficulty date: June 27, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 47,085 hours, 24,962 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STA 193.90 AND 16 INCH. FROM THE FRONT SPAR. LENGTH = 0.900 INCH. APPROX. ; 2021-296464 / [01] TOOL USED: P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [02] TOOL USED CALIPER PN: 700-113-10 SN: 0019306 DUE DATE 14OCT21; [03] PERFORMED PERMANENT REPAIR ON LOWER INSPAR SKIN AT 12 INCH FROM THE FRONT SPAR AND 12 INCH FROM THE REAR SPAR STAB STA 193.90 LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204 DETAIL B MATERIAL USED: ALUMINUM SHEET P/N 2024T3 0.080 P/O 2021153404 AND ALUMINUM SHEET P/N 2024T3-063 P/O 2020205354.; [04] PERFORMED CAT B REPAIR ON LOWER INSPAR SKIN AT 12 INCH FROM THE FRONT SPAR AND 12 INCH FROM THE REAR SPAR STAB STA 193.90 LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204 DETAIL B MATERIAL USED: ALUMINUM SHEET P/N 2024T3 0.080 P/O 2021153404 AND ALUMINUM SHEET P/N 2024T3-063 P/O 2020205354.; [05] PERFORMED CAT B REPAIR ON LOWER INSPAR SKIN AT 12 INCH FROM THE FRONT SPAR AND 12 INCH FROM THE REAR SPAR STAB STA 193.90 LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204 DETAIL B MATERIAL USED: ALUMINUM SHEET P/N 2024T3 0.080 P/O 2021153404 AND ALUMINUM SHEET P/N 2024T3-063 P/O 2020205354. RII INSPECTION DONE.
